# SDR F3LA200700184

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 14,058 hours, 7,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Damaged
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED HOLES ON JOINT PLATE COMMON TO FLOORBEAM AT -Y1292 BETWEEN FR68 AND FR69 DAMAGED.  FABRICATED AND INSTALLED REPLACEMENT JOINT PLATE IAW A318 SRM 53-41-14, FIG 17, AND 51-42-11, STEP 7B.
